RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 528–553 (Mi semr934)  

This article is cited in 3 scientific papers (total in 3 papers)

Probability theory and mathematical statistics

Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds. III

A. A. Mogulskiiab, E. I. Prokopenkoab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, 1 Pirogova Str., 630090, Novosibirsk, Russia

Abstract: In the work, which consists of 4 papers (the article and [3]–[5]), we obtain integro-local limit theorems in the phase space for multidimensional compound renewal processes, when Cramer's condition holds. In the part III (the article) we consider the so-called second renewal process in a regular deviation region.

Keywords: compound multidimensional renewal process, second renewal process, large deviations, integro-local limit theorems, renewal measure, Cramer's condition, deviation (rate) function, second deviation (rate) function.

Funding Agency Grant Number
Russian Science Foundation 18-11-00129


DOI: https://doi.org/10.17377/semi.2018.15.043

Full text: PDF file (245 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
MSC: 60K05, 60F10
Received February 5, 2018, published May 4, 2018

Citation: A. A. Mogulskii, E. I. Prokopenko, “Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds. III”, Sib. Èlektron. Mat. Izv., 15 (2018), 528–553

Citation in format AMSBIB
\Bibitem{MogPro18}
\by A.~A.~Mogulskii, E.~I.~Prokopenko
\paper Integro-local theorems for multidimensional compound renewal processes, when Cramer's condition holds.~III
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 528--553
\mathnet{http://mi.mathnet.ru/semr934}
\crossref{https://doi.org/10.17377/semi.2018.15.043}


Linking options:
  • http://mi.mathnet.ru/eng/semr934
  • http://mi.mathnet.ru/eng/semr/v15/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Mogulskii, E. I. Prokopenko, “Integro-lokalnye teoremy dlya mnogomernykh obobschennykh protsessov vosstanovleniya pri momentnom uslovii Kramera. I”, Sib. elektron. matem. izv., 15 (2018), 475–502  mathnet  crossref
    2. A. A. Mogulskii, E. I. Prokopenko, “Integro-lokalnye teoremy dlya mnogomernykh obobschennykh protsessov vosstanovleniya pri momentnom uslovii Kramera. II”, Sib. elektron. matem. izv., 15 (2018), 503–527  mathnet  crossref
    3. A. A. Mogulskii, “Lokalnye teoremy dlya arifmeticheskikh obobschennykh protsessov vosstanovleniya pri vypolnenii usloviya Kramera”, Sib. elektron. matem. izv., 16 (2019), 21–41  mathnet  crossref
  • Number of views:
    This page:73
    Full text:14
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019